| Model Number |
20 |
| Medical Device Problem Code |
Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device was charging longer than usual to charge defibrillation energy.As a result, defibrillation therapy may be delayed, if needed.There was no report of patient use associated with the reported event.